# SDR NOCA02711

- Difficulty date: March 19, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 5 EMERGENCY PATH LIGHTS INOP IN AFT INNER AISLE.  RELAMPED E-PATH LIGHTS AT SEAT 34 C AS PER MM 33-51-11.
